g
Printer Friendly Version

editor  
BellaOnline's Hair Editor
 

Medications That Might Affect Your Hair

Hair is a very delicate part of the body. It is easily affected by many body changes both external and internal. When you are looking for the cause of the changes in your hair, take a look at the medications you may be using. Numerous medications list hair loss as a side effect.

If you are taking one or more of these medications and are experiencing hair loss, this is not a sign that you should quit taking the medication. Speak to your doctor and make sure you are taking the correct dosage and are following directions. Be aware of other factors that affect your health and make sure you are taking measures such as eating right and possibly taking vitamins.

Look into other solutions such as topical treatments that will not affect your medication but will slow or stop hair loss and even re-grow hair.

Nioxin Starter Kit
at Amazon.com

This site needs an editor - click to learn more!

Hair Site @ BellaOnline
View This Article in Regular Layout

Content copyright © 2013 by Lynne Chapman. All rights reserved.
This content was written by Lynne Chapman. If you wish to use this content in any manner, you need written permission. Contact Editor Wanted for details.



| About BellaOnline | Privacy Policy | Advertising | Become an Editor |
Website copyright © 2013 Minerva WebWorks LLC. All rights reserved.


BellaOnline Editor